MAUDE Adverse Event Report: SIE AG, SURGICAL INSTRUMENT ENGINEERING ZIEMER FEMTO LDV; FEMTO LDV Z8

SIE AG, SURGICAL INSTRUMENT ENGINEERING ZIEMER FEMTO LDV; FEMTO LDV Z8
Model Number FEMTO LDV
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
User reported three patients with observed posterior capsule ruptures.One patient on (b)(6) 2021 (1176) and two patients on (b)(6) 2021 (1214 & 1216.) patients 1176 and 1214 had both anterior and posterior vitrectomies, and all three required a change to sulcus fixated 3 piece iols.

Brand Name
ZIEMER FEMTO LDV
Common Device Name
FEMTO LDV Z8
Manufacturer (Section D)
SIE AG, SURGICAL INSTRUMENT ENGINEERING
allmendstrasse 11
port be, che 2562
SZ  2562
Manufacturer (Section G)
SIE AG, SURGICAL INSTRUMENT ENGINEERING
allmendstrasse 11
port, be, che 2562
SZ   2562
Manufacturer Contact
michela peisino
allmendstrasse 11
port, be, che 2562
SZ   2562
MDR Report Key12882813
Report Number3005643720-2021-00018
Device Sequence Number4425984
Product Code OOE
UDI-Device Identifier07640167750016
UDI-Public(01)07640167750016(11)190121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFEMTO LDV
Device Catalogue Number510.003.008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown